Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering with sinus issue, prescribed non- penicillin antibiotics, not helped. What should i do?

I have been suffering with a sinus issue for months....it was initially diagnosed as acute sinusitis and I was prescribed the usual non- penicillin antibiotics ...it improved a bit but never went away....I went to see a specialist and he said there was nothing he could do for me based on what he saw in the x-ray s and visual observation...he suggested allergies may be the problem......I blow my nose quite hard out of an age long habit and with the constant sinus issue, I blow my nose quite frequently these days....when I do I get a strong metallic taste in my mouth and often times get very dizzy as well. I am concerned that there may be something else going on but the Dr.s seem to disagree. I am now getting very little sleep which is making it difficult to function during the day.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Allergist and Immunologist 's  Response
THIS IS SURE SINUSITIS AND THIS ARE ALLERGIES
SO YOU HAVE TO FIND TO WHIH THING YOU ARE ALLERGIC TO
POST NASAL DRIP OF MUCOUS IN ALLERGIC SINUSITIS CAN CAUSE METALLIC TASTE
SO PRESENTLY TAKE METROGYL 200 MG FOR 7 DAYS
TAKE FEXOFENADINE 120 MG BD
SYP TOSSEX 1/2 TSF NIGHT
SYP GELUSIL 1 TSF TDS
CONTINUE ANTI ALLERGICS FOR 3 WEEK
APPLY NEOMYCIN H EYE OINTMENT IN NOSE BD
SEA WATER DROPS 2 DROPS IN EACH NOSE AT NIGHT TO CLEAT MUCUS FROM BACK OF THROAT
N THEMEAN TIME CONSUL ALLERGEOLOGIST TO TRAT PERMANENTLY
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor